# SDR KCSA081519

- Difficulty date: October 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MID FLAP AFT SPAR HAS TOOLING DAMAGE. UNDER WBL 815 ACCESS PLATE. (K)
